# SDR SWAA2022092645013

- Difficulty date: August 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT LBL 10; WL 164. / [01] PERFORMED CUT OUT DAMAGE SECTION UPPER ANGLE AT VAPOR BARRIER BS 663 LBL 15 IAW SRM 57-10-10-2R-5 REPAIR 5;[12] INSTALLED REPAIR PARTS (2EA) ATTACH ANGLE AND SPLICE ANGLE BTW BS 663 LBL 10 WL 164. IAW SRM 51-40-02-0G-0 AND SRM 57-10-10-2R-5 REPAIR 5 TABLE 201 ITEM [1][2]. FIG.202 SHEET 4. OK TO CUP SEAL TO THE AFT FASTENERS.;[13] RII VERIFIED CORRECTIVE ACTION ITEM 12; OK TO CAP SEAL.;[14] APPLIED CAP SEAL;OVER HEAD FASTENERS ON BACK SIDE AS GIVEN IN SRM 51-80-01.;[15] VERIFIED CORRECTIVE ACTION #14. VERIFIED MEASUREMENTS.
